# SDR SWAA2014032426386

- Difficulty date: March 7, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING CRACKED SKIN AT BS 303.9, STRINGER 7L.  R & R FITTING IAW SRM.
